About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 984057, 7 pages
http://dx.doi.org/10.1155/2012/984057
Research Article

The Solution of a Class of Singularly Perturbed Two-Point Boundary Value Problems by the Iterative Reproducing Kernel Method

1Department of Mathematics, Inner Mongolia University of Technology, Hohhot 010051, China
2Jining Teachers College, Jining 012000, China

Received 14 February 2012; Revised 7 April 2012; Accepted 18 April 2012

Academic Editor: Shaoyong Lai

Copyright © 2012 Zhiyuan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiyuan Li, YuLan Wang, Fugui Tan, Xiaohui Wan, and Tingfang Nie, “The Solution of a Class of Singularly Perturbed Two-Point Boundary Value Problems by the Iterative Reproducing Kernel Method,” Abstract and Applied Analysis, vol. 2012, Article ID 984057, 7 pages, 2012. doi:10.1155/2012/984057